# SDR GAIA9905

- Difficulty date: January 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N563PC
- Make and model: Doug DC-9-15F
- Aircraft serial: 47055
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bungee
- Part number: 39140165505
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

KHA - FLT 1563 - PIA-ELP - ON APPROACH TO ELP, THE FLIGHT CREW NOTICED THE LANDING GEAR WAS SLOW TO EXTEND.  THE CREW ELECTED TO CYCLE THE GEAR AND NOTED THE SAME RESULTS.  A UNEVENTFUL LANDING WAS MADE.  THE AIRCRAFT WAS FERRIED GEAR DOWN TO DFW INVESTIGATION FOUND THE RIGHT MAIN LANDING GEAR BUNGEE CYLINDER LEAKING.  THE BUNGEE CYLINDER WAS REPLACED AND THE LANDING GEAR WAS OPS CHECKED SEVERAL TIME WITH NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
